BibTeX record journals/jcss/LinW85

download as .bib file

@article{DBLP:journals/jcss/LinW85,
  author    = {Ferng{-}Ching Lin and
               I{-}Chen Wu},
  title     = {Area-Period Tradeoffs for Multiplication of Rectangular Matrices},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {30},
  number    = {3},
  pages     = {329--342},
  year      = {1985},
  url       = {http://dx.doi.org/10.1016/0022-0000(85)90050-9},
  doi       = {10.1016/0022-0000(85)90050-9},
  timestamp = {Tue, 05 Jul 2011 11:10:41 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcss/LinW85},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}